# SDR ASAA0580537

- Difficulty date: December 12, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR FLOOR MOUNTED GIRT BAR FITTING CORRODED.  REPLACED CORRODED FITTING.  (K)
